# SDR AALA202011059008

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 61,629 hours, 23,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft F/A Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT FLIGHT ATTENDANT ISLE SEAT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT WITH EXCESS FROM FORWARD LEFT OUTBOARD FLIGHT ATTENDANT JUMP SEAT.
